Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 20 de abril de 2024
  

Some results on semilinear systems on the unbounded space R3.

Título inglés Some results on semilinear systems on the unbounded space R3.
Título español Sistemas semilineales sobre el espacio no acotado R3.
Autor/es Mercier, J. M.
Organización Ec. Polytech. Cent. Math. Apl., Palaiseau, Francia
Revista 1139-1138
Publicación 2000, 13 (1): 207-229, 12 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We study in this paper some systems, using standard tools devoted to the analysis of semilinear elliptic problems on R3. These systems do not admit any non trivial radial solutions in the E1 E2 = + 1 cases. A first type of solution consists in a ground state of R (-1,-1), exhibited by variational arguments, whose structure is a finite energy perturbation of a non trivial constant solution of R (-1,-1). A second type consists in a radial, oscillating, asymptotically null at infinity solution in the E1 E2 = + 1 cases that we exhibit using eigenvalue comparison and ordinary differential equation type arguments.
Clasificación UNESCO 120220
Palabras clave español Ecuaciones diferenciales elípticas ; Ondas progresivas ; Sistemas diferenciales ; Ecuaciones diferenciales en derivadas parciales
Código MathReviews MR1794911
Código Z-Math Zbl 0972.65090
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es